MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901020
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a zero tip basket was about to be used during a ureterorenoscopy (urs) procedure performed on (b)(6), 2023.Prior to the procedure, upon checking the basket it was found that the tip was broken and completely detached.The procedure was completed with another zero tip basket device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of basket wire completely detached from the basket.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of basket wire completely detached from the basket.H10: investigation results: the returned zero tip baskets was analyzed, and a visual evaluation noted that the sheath was detached from the handle cannula.The basket wires were in good condition.Functional inspection was not performed due to condition of the device.With all the information available the reported event of basket wire detachment could not be confirmed.Based on the investigation it was found that the sheath is detached from the handle cannula.This could be related to handling and manipulation of the device prior procedure; it is probable that an excess of force applied to the device which could lead to detach the sheath from the handle cannula.Based on the most relevant information of the complaint event description, device analysis and including the product record review results, the device meets all manufacturing specifications, no abnormalities were reported during the assembly process.It was not possible to identify any evidence of the alleged issue.Therefore, the most probable cause of no problem detected was assigned to this investigation.
 
Event or Problem Description
It was reported to boston scientific corporation that a zero tip basket was about to be used during a ureterorenoscopy (urs) procedure performed on (b)(6) 2023.Prior to the procedure, upon checking the basket it was found that the tip was broken and completely detached.The procedure was completed with another zero tip basket device.There were no patient complications reported as a result of this event.

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18250151
Report Number2124215-2023-67488
Device Sequence Number6685660
Product Code FFL
UDI-Device Identifier08714729342014
UDI-Public08714729342014
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Model NumberM0063901020
Device Catalogue Number390-102
Device Lot Number0031450927
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2023
Supplement Date Received by Manufacturer12/11/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date01/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown